Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can I take triamcnolone aceetone for itching in buttocks region?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4128 Questions
I have itching whete my hips n virgina meet it goes all way back to almost my buttox. It dose not itch inside only around lips and folds long time ago I had same thing an they prescribed triamcnolone aceetone 15 mg 1% what do I have?
Posted Sun, 26 Jan 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 6 hours later
Brief Answer: Kindly send details (and picture if applicable) Detailed Answer: Hi, Welcome and thanks for posting your query to healthcare magic. I can understand your concern towards itching over the above mentioned region. Before I can answer your concern can you please take pains in letting me know certain important information regarding the incidence: 1. Since how long you have itching over the area. 2. Do you feel continuously since its origin or do you feel that it comes and go off and on. 3. Is the itching mild/moderate/severe. 4. Do you feel any off and on appearance of red marks or scaling or flaking since beginning or off and on or not at all thorough-out your problem. Presently if you have any red patches or bumps or anything other than normal appearance of skin then it would be best to send few good resolution pictures of the area so that it can be analyzed best. You have a feature to upload images by yourself at the right side of the query page, please utilize that so that I can answer your queries better. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia). "Wish you good health" with regards, Dr. Sanjay Kumar Kanodia (MD - Dermatology)
Above answer was peer-reviewed by
Follow-up: Can I take triamcnolone aceetone for itching in buttocks region? 6 hours later
I’ve had this three years ago and that’s why they prescribed me the Trimacyclone acetone 1% for the itching I don’t remember what it was for but I noticed that after I used it for quite a while it Went away three years later it started up again. It itches moderates I only have a tiny little bit of that medicine left has no insurance so I can’t go see a doctor for another to the medicine works when it’s on I think that’s what made it go away after I used the hold tube. I don’t have any red bumps the flakes don’t come off but it is itching sensation and I believe it’s traveling over to the other side I can see a little bit on my lips it’s irritated I try not to scratch. It is not in my vagina hole only on the outside. What do you recommend? Ps sorry took me so long to answer
Answered by Dr. Sanjay Kumar Kanodia 10 hours later
Brief Answer: Intertrigo (fungal); apply mixed cream Detailed Answer: Hello, After getting the pictures as well as correlating all the information provided by you, I can make out that you are suffering from “Intertrigo”. It is basically infection and inflammation of the crural folds caused by multiple agents. Though it can be caused by bacteria or fungus or virus but in yourself at this time it is basically caused by fungus. Intertrigo are common type of inflammation and infections which can affect anybody at any site at body folds . But more commonly it affects the areas which are more prone for sweating or moist areas (as in your case) crural(thigh) folds around thighs and below vagina. More specifically these are related to the hygiene and environmental factors along with certain systemic complaints as in hormonal problem such as diabetes and increase in weight in particular. Due to hot and humid climate or due to tight and synthetic clothing in cold weather, it leads to growth of fungus at any part of the body. Additionally persons who have bit excess of sugar are also prone for the growth of fungus. For the betterment kindly follow the suggestion below: - Keep your self away from hot and humid climate. - Take two times bath. - Wear cotton clothes and cotton undergarments to be changed two times a day. Do not wear any synthetic or tight garments. - Do cold compression or warm water compresses according to the weather condition. - Do not sit continuously for long hours. - You can apply a mixed cream containing fluticaosone or mometasoen with anti-fungal creams such as "Sertaconazole" or "clotrimazole ". In the previous of the similar episode you applied triamcinolone cream and improved your condition. triamcinolone is a steroid based cream and always reduces the inflammation so helpful in reducing the symptoms. It might be possible that in the previous episode the infection part was not that pronounced and the condition healed with simple steroid. Please do not apply plane steroid as can cause recurrence after stoppage. -As I can see the condition is more flared up on right side so there must be itching on that area. You can take oral anti histamine like loratadine (Claritin) two times a day for moderate to severe itching is present. -Don't try to scratch or rub the area as can lead to further aggravation of the problem. - Reduce your weight if it is on higher side. You can follow the above regimen for 3-5 days and if benefit occurs can follow the same for next 10-14 days. Do not apply the cream longer than 15 days. I hope these information's will help you. If you have further queries I will be happy to help. "Wish you good health and early recovery from the problem" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
Above answer was peer-reviewed by
Follow-up: Can I take triamcnolone aceetone for itching in buttocks region? 6 hours later
Wow u r right on target I m 5ft 2 an amd weigh 175 I use to be 195 so slowly an surly I'm coming down. Yes it is more flared up on right side an yes I take two showers a day an do Chang my underwater twice a day. Do u think triamcnolone cream would work for me agan? Is this a disease? Can my boyfriend get it in his penis? Aall the jobs I had in the past it was sitting at the computer. Where can I find this fluticaoson or mometasoem cream with stetacanzaole? Cvs? Walgreens? Thanks . You really helped me. It's doctors like you that care about there patients an it makes a true difference! Annette yoder
Answered by Dr. Sanjay Kumar Kanodia 2 hours later
Brief Answer: Reduce weight and maintain hygiene Detailed Answer: Hi XXXXXXX The first and most important thing is that it is not a disease in itself but just a day to day problem due to multiple causes. You have to just take care of the aggravating factors. I have already enumerated you the aggravating factors such as heat, humidity, hygiene and most important of all is your weight. I have seen in my clinical practice that weight is one of the sole most important factor causing intertrigo. Additionally the type of clothes are also important. So if you wear jeans or tight trousers then also is an aggravating factor. As per your height your weight is quite high. I am pretty confident that you will improve in present problem after reducing weight. It is a simple life style problem and you will be completely alright. Your boyfriend will not get this per say but it is better to avoid intercourse for few days till you get relief on right side. I was serching for your location but was not able to find the same to just check the cream available at your local place. You can go to the local pharmacy and ask for a combination cream of mild steroid with antifungal. If you can not find the exact combination then you can mix triamcinolone cream (mild steroid) with clotrimazole cream (antifungal). You can search the brand name of these creams on google according to your location. Do not apply beyond 15 days and apply in very thin layer. Additionally you can take oral anti histamine like loratadine (Claritin) two times a day for moderate to severe itching is present. Lastly, Thanks for all your appreciation. Your appreciation is the continuous source of inspiration to work in the field of dermatology. If you have any future skin queries then can visit directly at the address: I hope these information will help you. If you have any further queries I will be glad to help or if you do not then can close the query and rate the answer. "Happy new year ahead with best of health and wealth" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology and Sexually transmitted diseases)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor